How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask TherapistMarryAnn Your Own Question
TherapistMarryAnn
TherapistMarryAnn, Therapist
Category: Mental Health
Satisfied Customers: 5839
Experience:  Over 20 years experience specializing in anxiety, depression, drug and alcohol, and relationship issues.
54658078
Type Your Mental Health Question Here...
TherapistMarryAnn is online now
A new question is answered every 9 seconds

Does the drug imipramine caus your fingers to club?

Customer Question

Does the drug imipramine caus your fingers to club?
Submitted: 6 years ago.
Category: Mental Health
Expert:  TherapistMarryAnn replied 6 years ago.

Hi, I'd like to help you with your question.

According to the side effects listed for Imipramine, there is no evidence that it causes clubbing of the fingers. However, every person is different in how they react to medication so you need to check with the doctor who prescribed your medication to be sure. If you feel that you are having a bad reaction to the medication, your doctor can take you off Imipramine and place you on another medication.

I hope this helped you,

Kate

TherapistMarryAnn, Therapist
Category: Mental Health
Satisfied Customers: 5839
Experience: Over 20 years experience specializing in anxiety, depression, drug and alcohol, and relationship issues.
TherapistMarryAnn and other Mental Health Specialists are ready to help you
Expert:  Dr. Ed Wilfong replied 6 years ago.
No.
Expert:  TherapistMarryAnn replied 6 years ago.

I appreciate the other experts confirmation of my answer.

Kate